MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER
Catalog Number U3513052
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On august 21, 2024, it was reported that prior to an angioplasty procedure, the product allegedly had a discrepancy in invoice.It was further reported that seven units of ultraverse 035 pta catheter product was received of which, six units from batch cmjq0320 and one unit from batch cmht0320, but the invoice only shows seven units from batch cmjq0320.Reportedly, the anvisa label of the product with batch cmht0320 shows batch cmjq0320.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.D4 (medical device lot #, medical device expiration date, unique identifier (udi) #), g3.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent for a angioplasty procedure using ultraverse 035.Prior to an angioplasty procedure, the product allegedly had a discrepancy in invoice.It was further reported that seven units of ultraverse 035 pta catheter product was received of which, six units from batch cmjq0320 and one unit from batch cmht0320, but the invoice only shows seven units from batch cmjq0320.Reportedly, the anvisa label of the product with batch cmht0320 shows batch cmjq0320.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: although the physical sample was not returned for evaluation, one photo was provided for review.The provided photo shows the actual product labeling applied at the manufacturing facility containing all correct product information for the given product lot number.The provided photo also shows the nationalization labeling that is applied at the bd brazil distribution center prior to release in brazil.This label contains a different lot number and product code than the correct product labeling.Therefore, the investigation is confirmed for the reported labeling problem as the national label applied by the bd brazil distribution center contained incorrect product information.No issues were noted to the labeling applied at the manufacturing facility.The root cause was determined to be a failure in the nationalization labeling process at the bd brazil distribution center, and no failure was identified with the device labeling applied at the manufacturing location.Labeling review: the ultraverse 035 label document (baw1393000 rev.2) was reviewed.The provided photo shows the actual product labeling applied at the manufacturing facility contains all correct product information per this document for lot cmht0320 and product code u3513052.The provided photo also shows the nationalization labeling that is applied at the bd brazil distribution center prior to release in brazil.This label contains a different lot number cmjq0320 than the correct product labeling, and additionally the incorrect product code of u35130515.This nationalization label is added to provide product information in the national language.The product information included on this label was incorrect and does not match the actual provided product information on the manufacturing product label.D4 (medical device catalog #, unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent an angioplasty procedure using ultraverse 035.Prior to the procedure, the product allegedly had a discrepancy in invoice.It was further reported that seven units of ultraverse 035 pta catheter product was received of which, six units from batch cmjq0320 and one unit from batch cmht0320, but the invoice only shows seven units from batch cmjq0320.Reportedly, the anvisa label of the product with batch cmht0320 shows batch cmjq0320.There was no patient contact.

Brand Name
ULTRAVERSE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21897290
Report Number2020394-2025-00612
Device Sequence Number11650965
Product Code LIT
UDI-Device Identifier00801741092664
UDI-Public(01)00801741092664(11)230622(17)260531(10)CMHT0320
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberU3513052
Device Lot NumberCMHT0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer11/06/2025
12/02/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date11/13/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown